MathSciNet Relay Station
MathSciNet bibliographic data
MR1212738 (94a:41022) 41A15 (41A63)
Jia, Rong Qing A dual basis for the integer translates of an exponential box spline. Rocky Mountain J. Math. 23 (1993), no. 1, 223–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement